Does ibuprofen make you last longer in bed?Ibuprofen is a drug classified as a non-steroidal anti-inflammatory drug.
There are thousands of medications available on the market that can be associated with various health problems.
Does ibuprofen cause erectile dysfunction?
Keep Reading to find out!
Ibuprofen is a widely used drug that generates discussion about its real action in the body.
Some research has shown that this drug may be associated with increased rates of heart attack, strokes and also cases of intestinal damage.
Before you need any kind of medicine, the ideal thing is that you can increase your immunity naturally. There are a multitude of foods that can help you.
But if you haven’t been careful to eat properly to boost your immune system, you can always turn to natural teas to stop the pain.
Sometimes the pain gets you and there’s no time to think about anything else. Especially for headaches, the easiest alternative is to take medicine. Discover The Different Types Of Headaches That Can Be Associated With Covid
Let’s understand if ibuprofen is really bad, know the dosage and indications of this medicine, as well as possible alternatives for its use.
Below you will learn what it is for, the differences between it and paracetamol, the dosage, its contraindications, if ibuprofen is harmful and finally, does ibuprofen make you last longer in bed?
What Is Ibuprofen Used For?
Among the various medications sold on the market, those used to reduce pain are the most consumed. Ibuprofen is a very old medication, being indicated for the reduction of fever and pain resulting from flu and colds.
It is also indicated to relieve headache (migraine and vascular headache), toothache, back pain (low back pain), sore throat, muscle pain and menstrual cramps, pain associated with rheumatic problems, inflammatory or traumatic processes. , among many others.
Ibuprofen is a non-steroidal anti-inflammatory that helps reduce inflammation by blocking the COX-1 and COX-2 enzymes that are responsible for producing prostaglandins.
These substances, in turn, cause pain and fever due to some diseases.
Prostaglandins also have the function of protecting the stomach by reducing acid production and increasing the mucosa, preventing the formation of wounds on the stomach wall.
For some years, several studies have associated the use of these drugs to increased rates of heart attack, stroke and also problems related to the intestine.
Other research has also linked the increased risks of developing celiac disease, as this drug can damage the walls of the intestine, promoting greater absorption of gluten and generating an autoimmune response.
There are many questions to assess whether ibuprofen is really bad or not.
It is important that you really know what this remedy is for and, above all, that you know all the information and indications for use, thus avoiding possible side effects.
Ibuprofen vs Paracetamol
Ibuprofen and paracetamol are the most used analgesics in the world today, serving basically the same purposes, acting against headaches, fevers, colic and various types of pain.
Acetaminophen works by blocking prostaglandins, which are substances released by the body in response to illness or injury, promoting pain reduction.
Ibuprofen, in turn, also acts on prostaglandins, being indicated to contain moderate and mild pain, but non-steroidal anti-inflammatory drugs, such as it, also help to improve pain caused by inflammatory processes.
Acetaminophen does not have the same anti-inflammatory properties as ibuprofen.
In addition, ibuprofen has a faster and longer-lasting action in the body than paracetamol, however, this can cause more side effects as well.
It is always worth remembering that the choice of medication should always be made by the doctor in charge and that the use of medication on its own should be avoided.
Ibuprofen can be found in pills and drops. The recommended dosage for children may vary from 1 to 2 drops/kg weight, 3 to 4 times a day.
In adults, the recommended dose may be around 40 drops (200 mg) a maximum of four times a day.
For the medicine in tablets, it is recommended to take one tablet every 4 to 6 hours, not to exceed six tablets a day. Ibuprofen tablet is not recommended for children under 12 years of age.
Ibuprofen can be found in pills of different doses, such as ibuprofen 400 and ibuprofen 600.
Another version of this drug is ibuprofen arginine, which contains, in its composition, one molecule of arginine and one of ibuprofen.
This version has the same analgesic (against pain), antipyretic (against fever) and anti-inflammatory properties compared to the conventional remedy.
The presence of this amino acid, arginine , is only intended to accelerate the absorption of ibuprofen, allowing for faster action and fewer side effects.
In general, the onset of action of ibuprofen occurs from 15 to 20 minutes after oral administration, lasting for 4 to 6 hours.
It is worth remembering that it is always important to read the medication leaflet completely before using it and that all medication should only be used after evaluation and with the follow-up of the doctor.
Contraindications And Side Effects Of The Drug
Ibuprofen is contraindicated in patients with hypersensitivity to any component of the product’s formula, and should not be administered to people with asthma problems, allergic relations, hives, patients with active ulcerative colitis, Crohn’s disease, peptic ulcer or gastrointestinal bleeding recurrent.
It is also contraindicated in patients with a history of bleeding, ulceration, gastrointestinal perforations, people with a history of respiratory disorders, such as bronchial asthma, with a history of heart problems, such as heart, liver or kidney failure, high blood pressure, which can cause adverse effects on the skin, kidneys, blood, among many others.
There are several possible side effects of the medication, including allergic reactions, irritability, swelling and fluid retention.
It can also be noted that ibuprofen makes you sleepy, causes loss of appetite, vomiting, nausea, diarrhea, poor digestion, constipation, dizziness, immune system changes, dyspnea, skin changes, abdominal pain, neurological changes, among many other symptoms.
Side effects can be reduced by taking smaller doses to control symptoms.
In older people, the use of ibuprofen is harmful by causing an increased frequency of bleeding and perforations, which can be fatal. If the patient has decreased liver and kidney functions, it is important to adjust the dose of the drug.
Ibuprofen should not be used with other medications without medical advice, as it may interact with antihypertensives, diuretics, anticoagulants, antiplatelet agents, serotonin reuptake inhibitors, lithium, methotrexate, acetylsalicylic acid, aminoglycosides, corticosteroids, some extracts made from herbs and plants, antibiotics, among many others.
Ibuprofen is harmful when used with alcohol.
The drug should also not be used during pregnancy, or by women during the breastfeeding period, without the guidance and monitoring of a health professional.
Does ibuprofen make you last longer in bed? Ibuprofen does not increase male stamina or make a man last much longer in bed. Ibuprofen does not cause erectile dysfunction.
Several studies have shown that ibuprofen is harmful and that there are many questions that still need to be addressed about this drug.
It was possible to perceive through the evaluation of ibuprofen vs paracetamol that the latter can replace the use of the same in several situations, being an option for those who want to have fewer side effects.
Before using any medicine, always read the package insert and check the indications of each one to know how to use it.
Always seek the help and supervision of a doctor before using any medication. To see more post on Men’s Health click here.
Did You Already Know That Taking Ibuprofen Is Bad For You In General? What Kind Of Medicine Do You Take To Make You Last Longer In Bed And When You Feel Pains? Comment Below!